MathSciNet Relay Station
MathSciNet bibliographic data
MR1491450 42A50 (42B20)
Lacey, Michael; Thiele, Christoph $L\sp p$ estimates on the bilinear Hilbert transform for $2<p<\infty$. Ann. of Math. (2) 146 (1997), no. 3, 693–724.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement